# SDR DALA2023022701446

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 73,915 hours, 28,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 2R DOOR EMERGENCY EXIT SIGNS NOT ILLUM. FIRST CLASS AISLE LIGHTS INOP. CORRECTIVE ACTION: R/R M732 + M733 EMERGENCY LIGHT BATTERY PACKS. LIGHTS TEST GOOD. (9940386)
